# SDR DALA2024050604936

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 76,764 hours, 10,134 cycles
- System (JASC): 5751 · Ailerons
- Part: Elevator
- Part number: F5528000000851
- Part serial: CC2583
- Condition: Worn
- Location: Left
- Part time: 72,321 hours, 9,649 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 LH ELEVATOR ASSY REQUIRES R/R PER AD. CORRECTIVE ACTION: R/R LH ELEVATOR PER WORKCARD 2730-9001-LH OPS NORMAL. (0327523)
